MAUDE Adverse Event Report: PRINGY JUVEDERM ULTRA PLUS XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM ULTRA PLUS XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 94155
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 11/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported via clinical study injecting a patient 1ml of juvéderm® voluma® xc in the mid-face, juvéderm® ultra xc in the lower lip 0.55ml, and juvéderm® ultra plus xc in the nasolabial folds with 1.5 ml.Patient was given a pre-treatment of topical lidocaine 23% + tetracaine 7% and concomitantly takes trizepatide 2.5mg once a week and adderall 5mg qd.One day post-injection patient experienced a vascular occlusion in the left nasolabial fold.Patient was treated with tylenol 500mg orally and hylenex 300 usp u intramuscularly.Symptoms are ongoing.A 27g 1/2 needle was used.This relates to juvéderm® ultra plus xc.
 
Event or Problem Description
Healthcare professional additionally reported patient was treated with a topical retinoid.Patient received a v-beam treatment.
 
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: b5.
 
Additional Manufacturer Narrative
Clarification to a6 race: middle eastern.Additional, corrected, and/or changed data: a6, b5, c1, c3, d1, d4, h4, h6.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
 
Event or Problem Description
Healthcare professional reported via clinical study patient later experienced [non-study device related] low progesterone.
 
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: b5, h6.
 
Event or Problem Description
Healthcare professional (hcp) later noted that the vascular occusion and [non-study device related] low progesterone resolved.Hcp additionally reported one month post-injection, patient experienced acne on the nasal tip.
 
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: b7, d10.
 
Event or Problem Description
Healthcare professional reported via clinical study injecting a patient 1ml of juvéderm® voluma® xc in the mid-face, juvéderm® ultra xc in the lower lip 0.55ml, and juvéderm® ultra plus xc in the nasolabial folds with 1.5 ml.Patient was given a pre-treatment of topical lidocaine 23% + tetracaine 7% and concomitantly takes trizepatide 2.5mg once a week and adderall 5mg qd.One day post-injection patient experienced a vascular occlusion in the left nasolabial fold.Patient was treated with tylenol 500mg orally and hylenex 300 usp u intramuscularly.Patient was treated with 100mg minocycline.Patient later experienced [non-study device related] low progesterone.One month post-injection, patient experienced acne on the nasal tip.Patient was treated with a topical retinoid.Patient received a v-beam treatment.Symptoms are ongoing.A 27g 1/2 needle was used.This relates to juvéderm® ultra plus xc.

Brand Name
JUVEDERM ULTRA PLUS XC TSK US
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23560747
Report Number3005113652-2025-01041
Device Sequence Number15985688
Product Code LMH
UDI-Device Identifier30888628000111
UDI-Public(01)30888628000111(10)1002671866(11)240718(17)260618
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/18/2026
Device Catalogue Number94155
Device Lot Number1002671866
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer12/01/2025
12/22/2025
01/07/2026
01/22/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/16/2025
01/06/2026
01/15/2026
01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADDERALL 5MG QD.; CHEMICAL PEELS.; LIDOCAINE 23% + TETRACAINE 7%.; RETINOID FOR ACNE MANAGEMENT.; TRIZEPATIDE 2.5MG.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale
Patient Weight57 KG
Patient EthnicityNon Hispanic